# SDR HALA0800821

- Difficulty date: October 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 86,219 hours, 16,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 285T003117
- Part serial: D01000
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FROM TOP OF DESCENT UNTIL GEAR DOWN, INTERMITTENT MASTER WARNING AND EICAS MSG 'GEAR NOT DOWN'.  T/S PER FIM 31-51-00 FIGURE 109A STEP 34 REPLACED LANDING CONFIGURATION MODULE PER AMM 31-51-04.
